# SDR CA040720010

- Difficulty date: July 18, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,439 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Part number: 215260994
- Condition: Broken
- Location: Door Sensor
- Part time: 22,772 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FOREST FIRE SUPPRESSION ACTION, THE PILOTS NOTICED THAT THE LT BOMB DOOR INDICATOR LIGHT ON THE ANNUNCIATOR PANEL DISPLAYED A 'DOOR UNLOCKED' INDICATION.  FIRE SUPPRESSION ACTION WAS ABORTED AND THE AIRCRAFT RETURNED TO BASE FOR MAINTENANCE.  AMES INSPECTED THE WATER DROP SYSTEM AND FOUND THE BRACKET THAT HOLDS THE LT WATER DOOR LOCKED INDICATION MICROSWITCH WAS BROKEN.(SEE ITEM 71 IN ATTACHED FIGURE).  A NEW BRACKET WAS INSTALLED, MICROSWITCH ADJUSTED AND THE SYSTEM FUNCTION TESTED.  AIRCRAFT WAS RELEASED FOR RETURNED TO SERVICE.  IT APPEARS FROM OBSERVING THE LACK OF 'FRESH BREAKAGE METAL' ON THE BROKEN BRACKET THAT THE BRACKET MAY HAVE BEEN CRACKED FOR SOME TIME BEFORE IT FAILED.
